# SDR DXTA200601575

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 10,136 hours, 8,134 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INDICATION WITH GEAR HANDLE DOWN ONLY NOSE PLUS LEFT MAIN INDICATE DOWN AND LOCKED.  NO OTHER UNSAFE WARNINGS.  BLEW GEAR DOWN AND OBTAINED SAFE LANDING AIRCRAFT TOWED OFF RUNWAY.  FOUND BROKEN WIRES ON RT MAIN ACTUATOR.  REPAIRED WIRES.  SYSTEM OPS CHECKS GOOD ON GROUND IAW CE 560 MM CH 32-01-00.
